Journal article icon

Journal article

Slip flow through channels with varying elliptic cross section

Abstract:

The low Reynolds number fluid flow through a channel with varying elliptic cross section is studied, with the inclusion of slip on the fluid–solid interface. An analytical expression for the flux through the channel is obtained, assuming that the slip length is small in comparison to the width of the channel, and a simplified expression for the flux in the limit of small eccentricity is also derived. Numerical results show that there is excellent agreement between the analytical expressions a...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1093/imamat/hxy022

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Annes College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
Publisher:
Oxford University Press Publisher's website
Journal:
IMA Journal of Applied Mathematics Journal website
Volume:
83
Issue:
5
Pages:
874–893
Publication date:
2018-06-04
Acceptance date:
2018-05-08
DOI:
EISSN:
1464-3634
ISSN:
0272-4960
Pubs id:
pubs:847823
URN:
uri:27e3c59d-cfdc-4e67-9f17-795a13cf2169
UUID:
uuid:27e3c59d-cfdc-4e67-9f17-795a13cf2169
Local pid:
pubs:847823

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP